# SDR AUS20020245

- Difficulty date: January 25, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Landing Gear Att
- Part time: 58,266 cycles
- Component: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR WHEEL WELL DOOR SEQUENCING STRIKER FRAME CORRODED. FRAME LOCATED IN ZONE 1-36, STN 880, STRINGER 520RH,WL157, BL70RH.
